# SDR UPS97824953

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING L/E INNER DOUBLER CRACKED JUST AFT AND INBD OF O/B SLOT DOOR.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE DOUBLER IAW SRM 51-1-20D AND DWG 5769891.
